clomid sides

  1. clomid sides


    anybody out there ever experienced alot of visual distortions (aka tracers)
    from the ol' clo? i got them pretty severely especially when waking in the morning or say coming into the light after being in the dark. interesting at first, but jeez took a few days to let up.


  2. yes.. one of the more common side effects of clomid...
    •   
       


  3. How much of clomid were you taking? Nolva also causes the same problem but at higher doses.

  4. It happens.

  5. started "high" like 150-200/day, but still had it at like 50/day. i could handle it, but was concerned it might be more than temporary. thanks for replies dudes
    •   
       


  6. Sooooooo, THAT's what caused that...I had that with Nolva
  •   

      
     

Similar Forum Threads

  1. Preventing Clomid side effects
    By Wilkd in forum Anabolics
    Replies: 10
    Last Post: 06-12-2014, 02:16 AM
  2. Clomid sides question.
    By Gerbil in forum Anabolics
    Replies: 17
    Last Post: 01-26-2012, 10:20 AM
  3. Clomid Sides
    By mikeyb123 in forum Post Cycle Therapy
    Replies: 2
    Last Post: 02-26-2009, 05:22 PM
  4. are these clomid side effects?
    By dannyboy5000 in forum Anabolics
    Replies: 3
    Last Post: 06-05-2003, 06:19 AM
  5. Clomid sides..
    By Bryan in forum Anabolics
    Replies: 8
    Last Post: 05-05-2003, 09:47 AM
Log in
Log in